| Model Number |
CAR-500 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not received for evaluation.All product is released meeting all product design specifications, as well as quality and manufacturing criteria prior to its release.
Event or Problem Description
A report was received on (b)(6) 2019 from the nurse of a critical care patient with unspecified pathology requiring a liver transplant, stating the arterial line connector broke at an unspecified time during hemodialysis therapy on (b)(6) 2019.The catheter was replaced surgically in the operating room with no associated patient injury.